A New Approach to k-Jacobsthal Lucas Sequences


Creative Commons License

Akkuş H., Üregen R. N. , Özkan E.

Sakarya University Journal of Science SAUJS, vol.25, no.4, pp.969-973, 2021 (Peer-Reviewed Journal)

Abstract

In this study, 〖CS〗_(k,n) of S_(k,n) Catalan transformation of 𝑘−Jacobsthal-Lucas sequences is defined. S_(k,n) Catalan transformation of 𝑘−Jacobsthal-Lucas S_(k,n) sequences is obtained.In addition the transformation of CS_(k,n) is written as the product of the Catalan matrix C, which is the lower triangular matrix, and the S_k matrix of type 𝑛 𝑥 1, and the Hankel transformations of some k-Jacobsthal-Lucas numbers has been found.